Greaves, G.. "The weighted linear sieve and Selberg’s $λ^2$-method." Acta Arithmetica 47.1 (1986): 71-96. <http://eudml.org/doc/206018>.
@article{Greaves1986, author = {Greaves, G.}, journal = {Acta Arithmetica}, keywords = {Selberg lambda-square method; weighted linear sieve; improved bounds; quantitative theorem}, language = {eng}, number = {1}, pages = {71-96}, title = {The weighted linear sieve and Selberg’s $λ^2$-method}, url = {http://eudml.org/doc/206018}, volume = {47}, year = {1986}, }
TY - JOUR AU - Greaves, G. TI - The weighted linear sieve and Selberg’s $λ^2$-method JO - Acta Arithmetica PY - 1986 VL - 47 IS - 1 SP - 71 EP - 96 LA - eng KW - Selberg lambda-square method; weighted linear sieve; improved bounds; quantitative theorem UR - http://eudml.org/doc/206018 ER -